# SDR USAASB98161

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 2420 · AC Generation System
- Part: Harness
- Part number: 6130200003
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SAV - FLT 2238 - SHORTLY AFTER TAKEOFF, THE NR 2 ENGINE GENERATOR DROPPED OFF LINE.  AFTER LEVELING OFF, THE CREW TRIED TO PUT THE GENERATOR BACK ON LINE BUT WAS NOT SUCCESSFUL.  THE NR 1 ENGINE CSD WAS ALREADY ON MEL AND WITH THE APU BEING THE ONLY SOURCE OF POWER, THE CREW ELECTED TO RETURN TO FIELD AT SAV.  FLIGHT LANDED WITHOUT INCIDENT AND NO EMERGENCY BEING DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE GENERATOR FEEDER WIRE HARNESS.  GROUND OPERATIONAL CHECK GOOD.  CLEARED MEL ON THE NR 1 ENGINE CSD BY REPLACEMENT OF THE OIL COOLER ASSEMBLY AND THE CSD.  OPERATIONAL CHECK GOOD.  (M)
